Alert archive / North Carolina / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 44, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 21, 2018, 3:29 PM EDT for Durham County, Orange County, North Carolina. It was in force for 28 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2018, 3:29 PM EDT (19:29 UTC)
- Expired
- May 21, 2018, 3:57 PM EDT
- In force
- 28 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Durham County, NC, Orange County, NC
The radar
The Raleigh/Durham radar (KRAX), 54 km from the middle of the area, began a volume at 19:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 3:35 PM EDT | TSTM WND DMG | 2 N Chapel Hill, NC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 2 N CHAPEL HILL. THUNDERSTORM WINDS DOWNED A TREE ALONG SUNRISE ROAD. |
| May 21, 3:39 PM EDT | TSTM WND DMG | 1 Sse Chapel Hill, NC | CORRECTS PREVIOUS TSTM WND DMG REPORT FROM 1 SSE CHAPEL HILL. THUNDERSTORM WINDS DOWNED A TREE ALONG GREENWOOD ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.5 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -130 J/kg
- Mixed-layer LCL
- 1371 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
580
WUUS52 KRAH 211929
SVRRAH
NCC063-135-212015-
/O.NEW.KRAH.SV.W.0044.180521T1929Z-180521T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Raleigh NC
329 PM EDT MON MAY 21 2018
The National Weather Service in Raleigh has issued a
* Severe Thunderstorm Warning for...
Southeastern Orange County in central North Carolina...
Southwestern Durham County in central North Carolina...
* Until 415 PM EDT
* At 328 PM EDT, a severe thunderstorm was located over Chapel Hill,
moving northeast at 5 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Durham, Chapel Hill, Carrboro and Lake Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dime size hail has been reported from this storm in Chapel Hill. For
your protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3599 7891 3590 7894 3586 7898 3586 7901
3587 7909 3601 7909
TIME...MOT...LOC 1928Z 220DEG 5KT 3590 7904
HAIL...0.75IN
WIND...60MPH
$$
MORROW2 follow-up statements
457
WWUS52 KRAH 211940
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
340 PM EDT MON MAY 21 2018
NCC063-135-212015-
/O.CON.KRAH.SV.W.0044.000000T0000Z-180521T2015Z/
Orange NC-Durham NC-
340 PM EDT MON MAY 21 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHEASTERN ORANGE AND SOUTHWESTERN DURHAM COUNTIES...
At 339 PM EDT, a severe thunderstorm with a history of producing
dime size hail was located over Chapel Hill, moving northeast at 5
mph.
HAZARD...60 mph wind gusts and up to penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Durham, Chapel Hill and Lake Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Dime size hail has been reported with this storm. For your
protection move to an interior room on the lowest floor of a
building.
Straight line winds can blow down trees, power lines, and damage
mobile homes and other buildings. Seek shelter in a sturdy structure
until the storm has passed. Stay away from windows as flying debris
generated by damaging winds can be deadly.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3599 7891 3590 7894 3586 7898 3586 7901
3589 7906 3600 7903
TIME...MOT...LOC 1939Z 220DEG 5KT 3591 7903
HAIL...0.75IN
WIND...60MPH
$$
MORROW949
WWUS52 KRAH 211957
SVSRAH
Severe Weather Statement
National Weather Service Raleigh NC
357 PM EDT MON MAY 21 2018
NCC063-135-212007-
/O.CAN.KRAH.SV.W.0044.000000T0000Z-180521T2015Z/
Orange NC-Durham NC-
357 PM EDT MON MAY 21 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ORANGE AND
SOUTHWESTERN DURHAM COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been cancelled. However heavy rain is still possible with this
thunderstorm.
LAT...LON 3599 7891 3590 7894 3586 7898 3586 7901
3589 7906 3600 7903
TIME...MOT...LOC 1955Z 220DEG 5KT 3593 7901
$$
MORROWWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 21, 3:15 PM EDT, 14 minutes earlier.
Area forecast discussion, May 21, 3:15 PM EDT, 14 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 315 PM EDT Mon May 21 2018 .SYNOPSIS... A moist and slightly unstable air mass will remain entrenched across central NC through the middle of the week. A cold front will move through the area on Wednesday. && .NEAR TERM /THROUGH TONIGHT/... As of 315 PM Monday... Latest sfc analysis shows a weak backdoor front stretching across the northern portion of the state, just south of the VA border. Radar shows scattered showers and tstms developing invof of this boundary. The latest HRRR shows this area of shower/tstm activity expanding as the afternoon progresses. While not every area will see rain, the best chance for rain will be north of the line from Albemarle to Clinton, this afternoon through the evening. The latest mesoanalysis shows that the best instability is located north and east of Raleigh. While there is also an area of elevated DCAPE north and east of Raleigh, deep layer shear is rather modest. This suggests that the main concern will be wet downbursts for any cells with elevated cores. Also modest mid-level winds in this mornings soundings suggest that slow-moving storms could produce locally higher rainfall amounts. Look for the storms and subsequent rain this evening to gradually diminish as the night goes on. Despite mostly cloudy conditions tonight, given the light winds and high dwpts, there could be a few patches of fog late tonight, esp areas that see the rain this evening. Low in the upper 60s to near 70. && .SHORT TERM /Tuesday through Tuesday night/... As of 315 PM Monday... The boundary that's currently over our area is expected to lift back to the north by 12Z Tuesday. However, there is some indication in models that a weak mid-level short wave moving up from the south could prolong the risk for showers across our north/northeast zones between daybreak and noon Tuesday. However, once this feature passes, a pocket of dryer air in its wake should give us a brief break in rain chances during the afternoon, esp across across the eastern half of our CWA. By Tuesday evening and night, we'll turn our attention to a cold front approaching from the northwest (the system currently across the northern/central Plains). Models suggest that pre-frontal shower and thunderstorm activity will begin approaching our western zones as early as Tuesday evening, with best chances for rain across our western and central zones overnight into Wednesday morning. With little change in the airmass, expect highs Tuesday again in the low-mid 80s and lows Tuesday night in the upper 60s. && .LONG TERM /WEDNESDAY THROUGH MONDAY/... As of 235 PM Monday... The subtropical ridge off the Southeast coast will keep central North Carolina in a tropical airmass on Wednesday. A frontal zone dropping southward from the Mid Atlantic will enter northern parts of the region Wednesday night and become stationary close to the NC/SC border on Thursday. The tropical airmass will be suppressed to the south of the boundary Thursday and Friday before returning northward into central North Carolina over the holiday weekend. In addition, a tropical low is forecast to move northward across Cuba and the Gulf of Mexico/Florida over the holiday weekend and early next week. Diurnal heating combined with the frontal boundary will generate scattered convection Wednesday afternoon and evening. Scattered convection Thursday and Friday should be limited to locations near the NC/SC border and western Piedmont. Convection will overspread the entire region over the 3-day holiday weekend with the return of a tropical airmass and close proximity of the tropical low. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 315 PM Monday... Latest satellite and obs shows VFR conditions with cigs mostly abv 15k AGL. The exception is in and near scattered shower/tstm activity, where flight conditions will briefly lower to low-MVFR or IFR cigs. These conditions will continue through the afternoon, although rain and low-MVFR cigs may become a bit more widespread along and north of a line from KINT-KGSB after 22/01Z. After 22/05z through about 22/11z , forecast soundings suggest patchy IFR conditions may develop across the eastern Piedmont and Coastal Plain, including KRWI, KRDU, and KFAY, in low cigs and some fog. After 22/11Z, look for improving conditions as any low cigs begin to lift with heating. Looking beyond 18z Tue...and unsettled and moist week will provide occasional opportunities for showers and tstms, and early morning low cigs, through the rest of the forecast period. && .RAH WATCHES/WARNINGS/ADVISORIES... None. && SYNOPSIS...np NEAR TERM...np SHORT TERM...np LONG TERM...Franklin AVIATION...np
Hazardous weather outlook, May 21, 4:28 AM EDT, 11 hours 1 minute before
Hazardous Weather Outlook National Weather Service Raleigh NC 428 AM EDT Mon May 21 2018 NCZ038-039-073>077-083>086-088-089-220930- Davidson-Randolph-Stanly-Montgomery-Moore-Lee-Harnett-Anson-Richmond- Scotland-Hoke-Cumberland-Sampson- 428 AM EDT Mon May 21 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected. NCZ007>011-021>028-040>043-078-220930- Person-Granville-Vance-Warren-Halifax-Forsyth-Guilford-Alamance- Orange-Durham-Franklin-Nash-Edgecombe-Chatham-Wake-Johnston-Wilson- Wayne- 428 AM EDT Mon May 21 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...Today and Tonight. Scattered showers and thunderstorms with heavy downpours are possible this afternoon and evening. If the showers and storms train across the same location, 1 to 2 inches of rain could occur in less than a couple of hours, leading to localized flooding of streets and swollen creeks. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed from mid afternoon through this evening for the threat of localized flooding.
In the hours before
Special weather statement, May 21, 2:24 PM EDT, 1 hour 5 minutes before
Special Weather Statement National Weather Service Raleigh NC 224 PM EDT MON MAY 21 2018 NCZ041-211900- Wake NC- 224 PM EDT MON MAY 21 2018 ...A DEVELOPING THUNDERSTORM WILL AFFECT CENTRAL WAKE COUNTY UNTIL 300 PM EDT... At 223 PM EDT, Doppler radar was tracking a slow moving developing thunderstorm over Raleigh, capable of producing locally heavy rainfall and gusty winds. This storm was nearly stationary. Wind gusts up to 40 mph will be possible with this storm. Locations impacted include... Raleigh. PRECAUTIONARY/PREPAREDNESS ACTIONS... Very heavy rain can be expected due to the slow movement of this storm. Prolonged heavy rain will result in ponding of water on roadways, standing water in low lying areas, and possibly minor flooding within urban areas. Drivers are urged to slow down and use extra caution to avoid hydroplaning. Dont wait until you see the first lightning flash before heading to safety. Move indoors at the first sign of threatening skies or the first sound of thunder. Deadly lightning strikes can occur well ahead of an approaching storm, prior to the arrival of rain and wind. Make sure that lightning is well away from your location before resuming outdoor activity. && LAT...LON 3578 7862 3579 7867 3590 7869 3588 7856 TIME...MOT...LOC 1823Z 190DEG 2KT 3584 7864 MORROW
Special weather statement, May 21, 2:44 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Raleigh NC
244 PM EDT MON MAY 21 2018
NCZ025-211915-
Durham NC-
244 PM EDT MON MAY 21 2018
...AN AREA OF SHOWERS AND DEVELOPING THUNDERSTORMS WILL AFFECT
SOUTHWESTERN DURHAM COUNTY INCLUDING THE NORTHERN PORTIONS OF JORDAN
LAKE UNTIL 315 PM EDT...
At 243 PM EDT, Doppler radar was tracking an area of showers and
strong thunderstorms over Durham, moving north at 10 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Durham, Eno River State Park and Lake Jordan.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Very heavy rain can be expected due to the slow movement of this
storm. Prolonged heavy rain will result in ponding of water on
roadways, standing water in low lying areas, and minor flooding of
creeks and streams. Drivers are urged to slow down and use extra
caution to avoid hydroplaning.
If on or near the northern portions of Jordan Lake, get out of the
water and move indoors or inside a vehicle. Remember, lightning can
strike out to 10 miles from the parent thunderstorm. If you can hear
thunder, you are close enough to be struck by lightning. Move to
safe shelter now! Do not be caught on the water in a thunderstorm.
&&
LAT...LON 3605 7885 3590 7891 3591 7899 3607 7898
3607 7895
TIME...MOT...LOC 1843Z 187DEG 8KT 3596 7895
MORROWSpecial weather statement, May 21, 2:47 PM EDT, 42 minutes before
Special Weather Statement National Weather Service Raleigh NC 247 PM EDT MON MAY 21 2018 NCZ023-211915- Alamance NC- 247 PM EDT MON MAY 21 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ALAMANCE COUNTY UNTIL 315 PM EDT... At 246 PM EDT, Doppler radar was tracking a strong thunderstorm 9 miles north of Siler City, moving north at 10 mph. Wind gusts up to 40 mph and locally heavy rainfall will be possible with this storm. This storm will remain over mainly rural areas of southwestern Alamance County. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 40 mph are capable of knocking down tree limbs and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3595 7939 3584 7943 3584 7954 3598 7954 TIME...MOT...LOC 1846Z 187DEG 8KT 3586 7948 MORROW
Special weather statement, May 21, 2:53 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Raleigh NC
253 PM EDT MON MAY 21 2018
NCZ021-038-211930-
Forsyth NC-Davidson NC-
253 PM EDT MON MAY 21 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN FORSYTH AND NORTH
CENTRAL DAVIDSON COUNTIES UNTIL 330 PM EDT...
At 252 PM EDT, Doppler radar was tracking a strong thunderstorm near
Clemmons, or 10 miles north of Lexington, moving north at 10 mph.
Wind gusts up to 40 mph will be possible with this storm.
Locations impacted include...
Winston-Salem, Clemmons, Bermuda Run, Welcome and Arcadia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Seek shelter in a nearby building or vehicle. Wind gusts as high as
40 mph are capable of knocking down tree limbs and blowing around
trash cans, potted plants, lawn furniture and other light outdoor
objects.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3609 8027 3590 8025 3588 8034 3592 8037
3596 8038 3599 8041 3599 8042 3600 8041
3601 8042 3603 8045 3605 8046
TIME...MOT...LOC 1852Z 164DEG 11KT 3595 8032
MORROWSpecial weather statement, May 21, 3:22 PM EDT, 7 minutes before
Special Weather Statement National Weather Service Raleigh NC 322 PM EDT MON MAY 21 2018 NCZ022-211945- Guilford NC- 322 PM EDT MON MAY 21 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN GUILFORD COUNTY UNTIL 345 PM EDT... At 321 PM EDT, Doppler radar was tracking a strong thunderstorm 12 miles south of McLeansville, or 12 miles northeast of Randleman, moving northwest at 10 mph. Wind gusts up to 40 mph will be possible with this storm. Locations impacted include... Forest Oaks. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3590 7954 3591 7968 3596 7974 3602 7954 TIME...MOT...LOC 1921Z 146DEG 8KT 3592 7961 MORROW
Special weather statement, May 21, 3:23 PM EDT, 6 minutes before
Special Weather Statement National Weather Service Raleigh NC 323 PM EDT MON MAY 21 2018 NCZ024-212000- Orange NC- 323 PM EDT MON MAY 21 2018 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN ORANGE COUNTY UNTIL 400 PM EDT... At 323 PM EDT, Doppler radar was tracking a strong thunderstorm over Chapel Hill. This storm was nearly stationary. Wind gusts up to 40 mph will be possible with this storm. Locations impacted include... Chapel Hill and Carrboro. PRECAUTIONARY/PREPAREDNESS ACTIONS... Seek shelter in a nearby building or vehicle. Wind gusts as high as 40 mph are capable of knocking down tree limbs and blowing around trash cans, potted plants, lawn furniture and other light outdoor objects. Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && LAT...LON 3587 7901 3587 7910 3602 7914 3603 7899 TIME...MOT...LOC 1923Z 180DEG 4KT 3590 7904 MORROW
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 20, 8:15 PM EDT | Special Weather Statement | RAH | Davidson | 45 min |
| May 21, 2:24 PM EDT | Special Weather Statement | RAH | Wake | 36 min |
| May 21, 2:44 PM EDT | Special Weather Statement | RAH | Durham | 31 min |
| May 21, 2:47 PM EDT | Special Weather Statement | RAH | Alamance | 28 min |
| May 21, 2:53 PM EDT | Special Weather Statement | RAH | Davie | 37 min |
| May 21, 3:02 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Forsyth | 43 min |
| May 21, 3:22 PM EDT | Special Weather Statement | RAH | Guilford | 23 min |
| May 21, 3:23 PM EDT | Special Weather Statement | RAH | Orange | 37 min |
| May 21, 3:36 PM EDT | Special Weather Statement | RAH | Halifax | 39 min |
| May 21, 3:45 PM EDT | Special Weather Statement | RAH | Guilford | 30 min |
| May 21, 3:49 PM EDT | Special Weather Statement | RAH | Durham | 26 min |
| May 21, 3:51 PM EDT | Special Weather Statement | RAH | Person | 24 min |
| May 21, 4:05 PM EDT | Areal Flood Advisory | RAH | Chatham, Durham, Wake | 76 min |
| May 21, 4:14 PM EDT | Special Weather Statement | RAH | Durham | 46 min |
| May 21, 4:17 PM EDT | Special Weather Statement | RAH | Guilford | 43 min |
| May 21, 4:18 PM EDT | Areal Flood Advisory | RAH | Halifax | 117 min |
| May 21, 4:25 PM EDT | Flash Flood Warning | RAH | Chatham, Durham, Wake | 39 min |
| May 21, 4:29 PM EDT | Areal Flood Advisory | RAH | Guilford, Randolph | 2 hr |
| May 21, 4:33 PM EDT | Areal Flood Advisory | RAH | Alamance, Orange, Person | 2 hr |
| May 21, 4:36 PM EDT | Special Weather Statement | RAH | Warren | 24 min |
| May 21, 4:38 PM EDT | Special Weather Statement | RAH | Person | 37 min |
| May 21, 4:40 PM EDT | Special Weather Statement | RAH | Chatham | 35 min |
| May 21, 4:44 PM EDT | Special Weather Statement | RAH | Alamance | 61 min |
| May 21, 5:02 PM EDT | Special Weather Statement | RAH | Franklin | 28 min |
| May 21, 5:04 PM EDT | Severe Thunderstorm Warning | RAH | Alamance, Guilford | 28 min |
| May 21, 5:07 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Warren | 53 min |
| May 21, 5:21 PM EDT | Flash Flood Warning | RAH | Davidson, Guilford, Randolph | 114 min |
| May 21, 5:22 PM EDT | Special Weather Statement | RAH | Randolph | 53 min |
| May 21, 5:25 PM EDT | Areal Flood Advisory | RAH | Edgecombe, Franklin, Halifax, Nash, Warren | 3 hr |
| May 21, 5:28 PM EDT | Special Weather Statement | RAH | Vance | 62 min |
| May 21, 5:53 PM EDT | Special Weather Statement | RAH | Granville | 52 min |
| May 21, 6:00 PM EDT | Special Weather Statement | RAH | Chatham | 30 min |
| May 21, 6:04 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Granville, Vance | 56 min |
| May 21, 6:39 PM EDT | Areal Flood Advisory | RAH | Granville, Vance | 3 hr |
| May 21, 6:39 PM EDT | Special Weather Statement | RAH | Chatham | 36 min |
| May 21, 6:44 PM EDT | Special Weather Statement | RAH | Granville | 61 min |
| May 21, 6:55 PM EDT | Special Weather Statement | RAH | Davidson | 50 min |
| May 21, 6:58 PM EDT | Special Weather Statement | RAH | Chatham | 47 min |
| May 21, 7:00 PM EDT | Special Weather Statement | RAH | Granville | 60 min |
| May 21, 7:06 PM EDT | Special Weather Statement | RAH | Anson | 39 min |
| May 21, 7:15 PM EDT | Areal Flood Advisory | RAH | Davidson, Guilford, Randolph | 2 hr |
| May 21, 7:15 PM EDT | Special Weather Statement | RAH | Wake | 45 min |
| May 21, 7:28 PM EDT | Areal Flood Advisory | RAH | Franklin, Granville, Wake | 3 hr |
| May 21, 7:45 PM EDT | Flash Flood Warning | RAH | Wake | 7 hr |
| May 21, 7:57 PM EDT | Special Weather Statement | RAH | Wake | 63 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.